# SDR 5APR577Y15

- Difficulty date: November 11, 2009
- Submitted: November 30, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 983 hours, 925 cycles
- Engine: Pwa PT6A67B
- Engine time: 983 hours, 925 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg
- Part time: 983 hours, 925 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE LEFT MAIN WHEEL ASSEMBLY FOR A FLAT TIRE DURING AN INCIDENT IN BDR, DISCOVERED THE OUTBOARD BRAKE DISC WAS BROKEN. REMOVED BRAKE ASSEMBLY, SENT TO OVERHAUL AND REINSTALLED IN ACCORDANCE WITH MAINTENANCE MANUAL INSTRUCTIONS AFTER OVERHAUL.
